Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Notes of the inversion of integrals. I


Author: George R. Kempf
Journal: Proc. Amer. Math. Soc. 107 (1989), 873-880
MSC: Primary 14H40; Secondary 14K05, 14K25
MathSciNet review: 986651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ W$ is a Picard bundle on the Jacobian $ J$ of a curve $ C$, we have the problem of describing $ W$ globally. The theta divisor $ \theta $ is ample on $ J$. Thus it is possible to write $ {n^ * }W$ as the sheaf associated to a graded $ M$ over the well-known ring $ { \oplus _{m \geq 0}}\Gamma (J,{\mathcal{O}_J}(m4\theta ))$. In this paper we compute the degree of generators and relations for such a module $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14K05, 14K25

Retrieve articles in all journals with MSC: 14H40, 14K05, 14K25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0986651-X
PII: S 0002-9939(1989)0986651-X
Keywords: Algebraic curves, Jacobians, Picard bundles
Article copyright: © Copyright 1989 American Mathematical Society